# SDR SCNA95049

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 65784591
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 AND R2 DOOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK, OPERATIONS CHECKED GOOD.
